# SDR SWIA200921901

- Difficulty date: June 27, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,716 hours, 13,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION EMERGENCY LIGHTING INOP.  (FLT 6497)  CLEANED CONNECTIONS.
